# SDR IXXA10SMN009S

- Difficulty date: January 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND LT INBD FLAP UPPER SKIN WORN AT STA XW 106.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW SRM CHAPTER 57-7-1 FIGURE 4 TR 57-94, SRM 51-1-21, SRM 57-1-0, SRM 51-1-8B, SRM 57-7-1 FIGURE 4 TR 57-94 ITEMS "U" & "Q",  DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, AND DPS 1.950 REV "AR" R-1.
